Translator Disclaimer
February 2016 Smoothing effect of rough differential equations driven by fractional Brownian motions
Fabrice Baudoin, Cheng Ouyang, Xuejing Zhang
Ann. Inst. H. Poincaré Probab. Statist. 52(1): 412-428 (February 2016). DOI: 10.1214/14-AIHP642

Abstract

In this work we study the smoothing effect of rough differential equations driven by a fractional Brownian motion with parameter $H>1/4$. The regularization estimates we obtain generalize to the fractional Brownian motion previous results by Kusuoka and Stroock.

Dans ce travail nous étudions l’effet de régularisation pour des équations différentielles stochastiques conduites par un mouvement brownien fractionnaire de paramètre $H>1/2$. Les estimées obtenues généralisent des estimées obtenues précédemment par Kusuoka et Stroock.

Citation

Download Citation

Fabrice Baudoin. Cheng Ouyang. Xuejing Zhang. "Smoothing effect of rough differential equations driven by fractional Brownian motions." Ann. Inst. H. Poincaré Probab. Statist. 52 (1) 412 - 428, February 2016. https://doi.org/10.1214/14-AIHP642

Information

Received: 17 April 2013; Revised: 4 March 2014; Accepted: 4 September 2014; Published: February 2016
First available in Project Euclid: 6 January 2016

zbMATH: 1335.60084
MathSciNet: MR3449308
Digital Object Identifier: 10.1214/14-AIHP642

Subjects:
Primary: 60

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.52 • No. 1 • February 2016
Back to Top